# SDR ASOA20120114001

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 0888
- Aircraft time: 19,308 hours, 11,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523513405
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 CRACKED AT LOWER CARGO DOOR CUTOUT.  REMOVED CRACKED PORTION OF THE FRAME, FABRICATED NEW SPLICE REPAIR.  DRILLED SPLICE REPAIR AND NEW PORTION OF OLD FRAME.  ALODINED, PRIMED AND PAINTED.  ACFT STILL IN C-CHECK.
